Saturday, May 30, 2009

The Tunnel Looks so Long From Here

I am not proud of it, but in the last two days I have been absolutely the most miserable person to be with both inside and outside of myself. It seems that the sudden withdraw of my most recent medication change has caused quite a big issue for me in going through the withdrawal process. The physician of course, told me that it would be just fine to suddenly stop, but apparently he has not been on some of these same medicines to know truly what they can do to you physically and psychologically. Emotionally, I have plummeted to an extreme low without any warning; I am enduring withdrawal side effects similar to those that I have read about in coming off of a high level narcotic. I am in an inside hell and don't know when it will end. I am hopeful that it will be soon; because I can't continue to treat the one's that I love so horribly. Physically, I am having chills, cold sweats, muscle spasms, fevers, twitching, skin crawling, aching beyond belief, severe headaches, and the added issue of stomach and intestinal pain and what that brings. I have been here before and I know I will make it through again, but while I am in the middle of it now; the tunnel looks so long from here. I can get through this, but I don't want to push my only support system away or hurt them emotionally during this process. This is the ugliest side of my struggle and I know you will continue to ride this wave with me. I love you all and you know who you all are.

1 comment:

Greg and Corina said...

This is really scary. Please know that if you want to talk just call. I am never sure where you are mentally, emotionally, etc.